Join the 'Kava' group to help and get support from people like you.
We found 8 questions associated with the 'Kava' topic.
Posted 6 Sep 2011 by • 1 answer
I have heard of so called remedies called "herbal Xanax", something like SleepWell which claims to be like Xanax. Other things like Kava Kava and Valerian root I have also heard of, but not as benzo. like medicines, mostly for sleep, and I hear Valerian can have effects on the liver. I am ...
Posted 29 Sep 2010 by • 4 answers
I have been off Tramadol for 22 days after abusing them for two years. I am having trouble sleeping. I went and bought tylenol pm, advil pm, and benadryl. I also purchased kava kava capsules it only helped for one night, but to no avail. Does anyone out there have any other suggestions that i can ...
Posted 4 Jul 2013 by • 2 answers
Kava Kava helped my 19 year old son with OCD ruminations a year or so ago PRIOR to his taking any antidepressant. They disappeared almost over night. I then moved him to passion flower as it doesn't have the side effects Kava has. His ruminations never returned UNTIL he started Lexapro for ...
Posted 22 Dec 2015 by • 5 answers
Can you take Klonopin and kava kava not together but on the same day? Klonopin for sleep and kava kava for anxiety probably cause by Klonopin.
Posted 24 Jan 2011 by • 1 answer
Do Trazodone, lorazepam, seroquel and Celexa have drug interactions to herbal rememdies? Passionflower, Scullcap, kava kava, chammolie, hops strobile, wild oats, milky seed, mugwort and hawthorn berry specifically.
Posted 22 Oct 2009 by • 1 answer
... are gone. I tried both Kava Kava and GABA. While years ago I got great relief from Kava Kava, this time around nothing. The GABA reaction was immediate and it made my anxiety much worse. I quit taking it immediately. Will the effect of L-tryptophan diminish over time, thus causing me to ...
Posted 24 Mar 2010 by • 1 answer
well he has been on xanax for a while and i was just wondering how long he has to wait after taking a xanax can he take the new stuff kava kava?
Posted 7 May 2010 by • 1 answer